Advertisement

When should I call my doctor about problems taking ondansetron?

If you are taking ondansetron, you may feel various minor side effects that will go away soon. If you develop a rash, hives or itchy skin, or if your face, lips, hands or other body parts begin to swell, call your doctor. You should call your doctor right away if you have problems breathing or swallowing, become hoarse or short of breath or develop a noisy high-pitched sound when you breathe.

Continue Learning about Antiemetic

Could I be allergic to Vistaril?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Allergy symptoms are triggered by the release of a natural compound called histamine. Histamine star...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.